Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v37.i7.10
pages 1-9

Constructing Maximal Sets of Practical Weak Stability of Differential Inclusions

Fedor G. Garashchenko
Kyiv National Taras Shevchenko University, Kyiv, Ukraine
Vladimir V. Pichkur
Kyiv National Taras Shevchenko University, Kyiv

SINOPSIS

Necessary and sufficient conditions of belonging a point to the boundary of the maximal domain of practical weak stability of differential inclusions are obtained. For a linear inclusion, under convex phase constraints corresponding criteria are derived. Optimal functions of deformation for particular phase constraints are found.


Articles with similar content:

Properties of Optimal Sets of External Practical Weak Stability of Differential Inclusions
Journal of Automation and Information Sciences, Vol.36, 2004, issue 1
Fedor G. Garashchenko, Vladimir V. Pichkur
Optimal Sets of Practical Stability of Differential Inclusions
Journal of Automation and Information Sciences, Vol.35, 2003, issue 3
Fedor G. Garashchenko, Vladimir V. Pichkur
Conditions of Weak Practical Stability of Differential Inclusions with Impulse Impact
Journal of Automation and Information Sciences, Vol.43, 2011, issue 11
Vladimir V. Pichkur, Ya.N. Linder
On Maximal Initial Data Set in Problems of Practical Stability of Discrete System
Journal of Automation and Information Sciences, Vol.43, 2011, issue 3
Alexander N. Bashnyakov, Ivan V. Khitko , Vladimir V. Pichkur
Random Dynamics of Stochastically Perturbed Evolutionary Inclusion and Problem of Power Distribution in Hierarchical Structure
Journal of Automation and Information Sciences, Vol.38, 2006, issue 8
Gerardo Iovane, A. V. Kapustyan